eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Coumadin cause Runny nose (Nasal discharge)?





Summary: Runny nose is found among people who take Coumadin, especially for people who are female, 40-49 old, have been taking the drug for < 1 month, also take medication Aspirin, and have Prophylaxis.

We study 72,215 people who have side effects while taking Coumadin from FDA and social media. Among them, 53 have Runny nose. Find out below who they are, when they have Runny nose and more.

You are not alone: join a mobile support group for people who take Coumadin and have Runny nose >>>

Coumadin

Coumadin has active ingredients of warfarin sodium. It is often used in blood clots. (latest outcomes from Coumadin 75,095 users)

Runny nose

Runny nose (discharge from nose) has been reported by people with osteoporosis, depression, high blood pressure, rheumatoid arthritis, asthma.(latest reports from Runny nose 1,611 patients)

On Nov, 28, 2014: 72,207 people reported to have side effects when taking Coumadin. Among them, 53 people (0.07%) have Runny Nose.

Trend of Runny nose in Coumadin reports

Time on Coumadin when people have Runny nose * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Runny nose100.00%0.00%0.00%0.00%0.00%0.00%0.00%

Age of people who have Runny nose when taking Coumadin * :

0-12-910-1920-2930-3940-4950-5960+
Runny nose0.00%0.00%0.00%0.00%0.00%38.46%25.00%36.54%

Severity of Runny nose when taking Coumadin ** :

leastmoderateseveremost severe
Runny nose0.00%100.00%0.00%0.00%

How people recovered from Runny nose ** :

n/a

Top conditions involved for these people * :

  1. Prophylaxis (5 people, 9.43%)
  2. Eczema (5 people, 9.43%)
  3. Cardiac disorder (3 people, 5.66%)
  4. Depression (2 people, 3.77%)
  5. Pulmonary embolism (2 people, 3.77%)

Top co-used drugs for these people * :

  1. Aspirin (23 people, 43.40%)
  2. Aredia (21 people, 39.62%)
  3. Zometa (21 people, 39.62%)
  4. Claritin (20 people, 37.74%)
  5. Lasix (19 people, 35.85%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Runny Nose while taking Coumadin?

You are not alone! Join a mobile support group:
- support group for people who take Coumadin and have Runny Nose
- support group for people who take Coumadin
- support group for people who have Runny Nose

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Coumadin, Runny nose

You may be interested at these reviews (Write a review):

  • Yawning after taking sub
    Within a few minutes after I take my Suboxone film I seem to get intense yawning event along with runny nose & watery eyes lasting 5-15 mins. Sometimes I can make it subside by drinking a lot of water if I am in a place I can get it. I have been on Sub for approx 5 yrs. & have only noticed this side effect during the past 1 yr or so. It doesn't seem to matter if I take 1/2 or a whole film, (4mg or 8mg.)
    While this isn't life shattering it can be quite annoying if I am out in public, at work, etc. The yawning gets so intense at times I feel like my jaw will unhinge & can't control it at all.
    It seems paradoxical to me. Previously taking Sub would stop any typical opiate withdrawal symptoms such a yawing & runny nose & eyes. Now it actually causes this effect. I don't get any other feelings of going into withdrawal. Just those I mentioned. Could it be a reaction to the naloxone?
    Reply
  • Losartan cause deep vein thrombosis
    have had two knee surgeries ,a lumbar decompression, after this three surgeries start taken Losartan potassium and two months later have had a lumbar fusion after this I suffered a Deep Vein Thrombosis, continues taken Losartan for more of year and half, I notice is a bad combination when my older physician increase high dose of Warfarin I was losing mi Vision and stopped Losartan by my self and my vision is great now. my new physician told me that is OK that I had stopped taken Losartan. and I strongly believe that this cause me the DVT.
    Reply
  • Tykosin and spontaneous erections
    After 15 minutes of taking Tikosyn 250 size I get spontaneous erections that remain in duration for extended periods of one hour or more. These happen several times during a 12 hour dose cycle.
    Reply
  • Valtrex and warfarin
    Valtrex was prescribed to be taken every 8 hours. After 4 doses I became extremely cold while outside temperature is 80 degrees and also quite dizzy. I also take 5 mg. of warfarin daily. Although the herpes condition is not fully cleared, I plan to stop Valtrex. I believe the mix has caused my INR to rise too high. ny comments ? Its Sunday. No need to say more.
    Reply
  • Mental or emotional symptoms of warfarin sodium
    Took Coumadin or Warfarin sodium for 18 years it introduced some strange behaviors causing the people around me to think it was caused by the small stroke I had (why I was put on Coumadin). I was switched to Xarelto and within a few days I could remember the things I had been doing and thinking about, I was aghast and ashamed. The sad thing is now I have to break some habits I started over that long period. If anyone knows of a person on these drugs and thinks their mood change is caused by a stroke you may want to think again. There were many physical side effects also caused by these drugs.
    Reply

More reviews for: Coumadin, Runny nose

Comments from related drug studies (Check your drugs):

  • Has complained of dizziness since she has been on all her meds and has fallen several times.. Have been concerned about her dizziness and have brought it up to her Dr.'s but since all her med's can make you dizzy they don't seem to be concerned and aren't willing to change any of them. Just started ...
    Reply
  • Had massive saddle pulmonary embolism in Aug 14, INR stable at 2.4 on Warfarin but am experiencing memory loss - names in particular, why I went into room or logged on to computer to look something up. Demanding Ass Director role so quite concerned. Age 55. No reason for clot ever discovered - ca ...
    Reply
  • I take other meds but have for a long time. Warfarin is the only new drug I am on and still trying to get to a therapeutic level. I got a UTI a few weeks ago, was treated and when finished, after a couple of days it came back. They said wrong drug so put on Bactrim. Took if for 6 days and full o ...
    Reply
  • Over past year, symptoms of mental slowness and inability to process data to a final result observed. During past month, frustration and anger has erupted with little or no provocation. Cognitive ability decreased. Balance somewhat compromised. Desire to purchase an RV has increased over 11 month ...
    Reply
  • Depression diagnosed first, and eventually identified as cyclothymia. Arthritis second. Hypothyroid and high cholesterol next. Headaches resolved with menopause, but have come back. Allergic reactions to unknown things about same time as headaches.
    Reply

More related studies for: Coumadin, Runny nose

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.